Header menu link for other important links
Second order (b,F)-convexity in multiobjective nonlinear programming
P. Pandian,
Published in
Volume: 4
Issue: 5-8
Pages: 303 - 314
A new class of functions namely, second order (b,F)-convex functions, which is an extension of (b,F)-convex functions and second order F-convex functions, is introduced. Sufficient optimality conditions for proper efficiency and second order mixed type duality theorems for multiobjective nonlinear programming problems are established under the assumptions of second order (b,F)-convexity on the functions involved.
About the journal
JournalInternational Journal of Mathematical Analysis